Bowman-bradley type theorem for finite multiple zeta values in A2

Hideki Murahara, Tomokazu Onozuka, Shin Ichiro Seki

Research output: Contribution to journalArticlepeer-review

Abstract

Bowman and Bradley obtained a remarkable formula among multiple zeta values. The formula states that the sum of multiple zeta values for indices which consist of the shuffle of two kinds of the strings {1, 3, …, 1, 3} and {2, …, 2} is a rational multiple of a power of π2. Recently, Saito and Wakabayashi proved that analogous but more general sums of finite multiple zeta values in an adelic ring1 vanish. In this paper, we partially lift Saito-Wakabayashi’s theorem from1 to2. Our result states that a Bowman-Bradley type sum of finite multiple zeta values in2 is a rational multiple of a special element and this is closer to the original Bowman-Bradley theorem.

Original languageEnglish
Pages (from-to)647-653
Number of pages7
JournalOsaka Journal of Mathematics
Volume57
Issue number3
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bowman-bradley type theorem for finite multiple zeta values in A<sub>2</sub>'. Together they form a unique fingerprint.

Cite this